# SDR DALA2022071504930

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 44,581 hours, 38,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTS THAT THE 1R DOOR GIRT BAR KEEPS SLIPPING OUT WHEN IN THE ARMED POSITION DURING FLIGHT. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE DOOR 1R RH GIRT BAR FITTING PER B717 AMM 25- 61. VERIFIED GIRT BAR FLOOR FITTING LATCH WAS INSTALLED PER B717 AMM 25-61. OPERATIONAL CHECK WAS GOOD. (LP #8829568)
